# SDR DALA2024032803903

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 71,262 hours, 23,082 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: UNKNOWN
- Condition: Unknown
- Location: Parking Brake
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5807 -DIV- TO DTW DUE TO ANTISKID MESSAGE AND WEATHER CONDITIONS IN MSP. CORRECTIVE ACTION: R/R RELAY K419 AND PARKING BRAKE SW 459 AND PERFORMED ADJUSTMENT OF PARKING BRAKE. PERFORMED A/S TRANSDUCER SPIN UP TEST, CKS GOOD.
